Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Samuil L. Krušhkal′
Title: Quasiconformal mappings and Riemann surfaces
Additional book information: edited by Irwin Kra, John Wiley and Sons, New York, 1979, xii + 319 pp., $24.95.

References [Enhancements On Off] (What's this?)

  • 1. Lars Ahlfors, Zur Theorie der Überlagerungsflächen, Acta Math. 65 (1935), no. 1, 157–194 (German). MR 1555403, https://doi.org/10.1007/BF02420945
  • 2. L. V. Ahlfors, On quasiconformal mappings, J. d'Analyse Math. 3 (1954), 1-58. MR 64875
  • 3. L. V. Ahlfors and L. Bers, Riemann's mapping theorem for variable metrics, Ann. of Math. 72 (1960), 385-404. MR 115006
  • 4. L. Bers, Quasiconformal mappings and Teichmüller's theorem, Analytic Functions, Princeton Univ. Press, Princeton, N. J., 1960. MR 114898
  • 5. L. Bers, Quasiconformal mappings, with applications to differential equations, function theory and topology, Bull. Amer. Math. Soc. 83 (1977), 1083-1100. MR 463433
  • 6. D. Drasin, The inverse problem of the Nevanlinna theory, Acta Math. 138 (1977), 83-151. MR 585644
  • 7. F. W. Gehring, Rings and quasiconformal mappings in space, Trans. Amer. Math. Soc. 103 (1962), 353-393. MR 139735
  • 8. F. W. Gehring and J. Väisälä, The coefficients of quasiconformality of domains in spaceActa Math. 114 (1965), 1-70. MR 180674
  • 9. H. Grötzsch, Über möglichst konforme Abbildungen von schlichten Bereichen, Ber. Verh. Sachs. Akad. Wiss. 84 (1932), 114-120.
  • 10. Kari Hag, The coefficients of quasiconformality of tori in 𝑛-space, Comment. Math. Helv. 55 (1980), no. 4, 559–575. MR 604713, https://doi.org/10.1007/BF02566706
  • 11. M. A. Lavrentieff, Sur une classe de représentations continues, Mat Sb. 42 (1935), 407-423.
  • 12. C. Loewner, On the conformal capacity in space, J. Math. Mech. 8 (1959), 411-414. MR 104785
  • 13. D. Menchoff, Sur une généralisation d'un théorème de M. H. Bohr, Mat Sb. 44 (1937), 339-354.
  • 14. G. D. Mostow, Quasi-conformal mappings in n-space and the rigidity of hyperbolic space forms, Inst Hautes Etudes Sci. Publ. Math. 34 (1968), 53-104. MR 236383
  • 15. Ju. G. Reshetnyak, On the stability of conformal mappings in multi-dimensional spaces, Sib. Mat. Zhurnal 8 (1967), 91-114. (Russian) MR 209469
  • 16. O. Teichmüller, Extremale quasikonforme Abbildungen und quadratische Differentiale, Preuss. Akad. Wiss. 22 (1940), 1-197. MR 3242

Review Information:

Reviewer: F. W. Gehring
Journal: Bull. Amer. Math. Soc. 3 (1980), 1062-1065
DOI: https://doi.org/10.1090/S0273-0979-1980-14855-7
American Mathematical Society